Posted by annemarie (126.96.36.199) on July 06, 2000 at 15:41:25:
In Reply to: verapamil nortriptyline anybody?? posted by lisa on July 06, 2000 at 14:28:44:
Lisa, as I wrote to you the first time you posted, this nortriptyline is a very heady drug, an antidepression drug that also may cause impotence, and that takes a lot of time to get rid off.
I advised you then to ask your doctor why s/he thought this drug was necessay. It might well be that it is only the Verapamil keeping the attacks down and the nortrip doing sweet f. all.
Verapamil is a preventive, though. You do not say whether your husband uses an bortive. If you have looked on the right under the buttons, you must have read about the oxygen treatment, a great abortive if it works for one, and non addictive too.
I get along fine on Verapamil (which is a very. vey light drug) on low doses, and oxygen to abort attacks that break through.
Get to a neuro who knows his stuff. Look under Where we Live, and mail somebody in your region and ask if they know a good doctor/neuro.
Try it, annemarie
Post a Followup